# SDR ANCF2019082301

- Difficulty date: August 23, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N728AV
- Make and model: Airbus A320-214
- Aircraft serial: 6209
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: RP19802
- Part serial: YC1393731
- Condition: Abnormal
- Location: Lt Engine
- Part time: 20,324 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AGO 23. DURING INITIAL CLIMB A YAW MOVEMENT WAS FELT AFTER THIS HAPPENDS WE NOTICED AN OSCILLATION ON ENG #1 THIS ENGINE WAS REDUCED TO IDLE AND INCREASED AGAIN TO CL THRUST IN ORDER TO OBSERVE BEHAVIOR BUT THE OSCILLATION CONTINUES. FINALLY WE REDUCED AGAIN AND COMPLETED SINGLE ENGINE APP AND LDG DURING TAXI THE ECAM ENG 1 FAIL CAME ON THE ENGINE WAS SHUT DOWN. CORRECIVE ACTIONS. AUG 27. PERFORMED TSM TASK 77-00-00-810-852-A. REMOVED AND REPLACED ENG # 1 T12 TEMPERATURE SENSOR IAW AMM TASK 73-21-40-000-001-A/400-001-A TEST OK. REMOVED AND REPLACED ENG 1 HYDROMECHANICAL UNIT IAW AMM TASK 73-21-10-000-002-A / 400-002-A. TORQUES USED P/N 321-676-6288 S/N JET2696 EXP DATE SEP-04-19 AND P/N 321-676-6288 S/N 0001811 EXP DATE NOV-24-2019. PERFORMED ACCEL CHECK IAW AMM TASK 71-00-00-710-025-A. TEST OK . NO LEAK FOUND, REMOVED AND REPLACED CVR FIN 1RK IAW AMM TASK 23-71-35-000-00A-A/400-001-A AND TEST OK  S/N OFF: CVR120-14200 REMOVED AND REPLACED DFDR FIN 1TU IAW AMM TASK 31-33-55-000-001-A. TEST OK S/N OFF: FDR-01040.
